# SDR FDEA201506101750

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 558 hours, 24,061 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 40KTS FOR ENGINE OVERSPEED WARNING,  RED EICAS AND CLACKER AND OTHER EICAS MESSAGES.  REMOVED AND REPLACED THE LEFT ADC.
